Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 177, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 24, 2007, 10:28 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2007, 10:28 PM CDT (03:28 UTC)
- Expired
- Aug 24, 2007, 11:14 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1746 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 250328
SVRTSA
OKC113-117-250500-
/O.NEW.KTSA.SV.W.0177.070825T0328Z-070825T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
NORTHERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL MIDNIGHT CDT
* AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR RALSTON...MOVING EAST AT 20
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RALSTON...
SKEDEE...BLACKBURN...CLEVELAND AND HOMINY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3656 9683 3639 9692 3626 9648 3642 9631
3650 9658 3654 9673
$$3 follow-up statements
000
WWUS54 KTSA 250337
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT FRI AUG 24 2007
OKC113-117-250500-
/O.CON.KTSA.SV.W.0177.000000T0000Z-070825T0500Z/
OSAGE OK-PAWNEE OK-
1037 PM CDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF APPERSON TO RALSTON TO 13 MILES WEST
OF PAWNEE...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RALSTON...
FAIRFAX...APPERSON...BURBANK...WEBB CITY...PAWNEE...SHIDLER...
SKEDEE...GRAINOLA...FORAKER...MARAMEC...BLACKBURN...PEARSONIA...
HALLETT...WESTPORT...CLEVELAND...TERLTON...HOMINY AND OSAGE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3698 9672 3677 9683 3668 9705 3649 9706
3617 9681 3619 9628 3650 9634 3700 9645
$$000
WWUS54 KTSA 250402
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT FRI AUG 24 2007
OKC113-117-250500-
/O.CON.KTSA.SV.W.0177.000000T0000Z-070825T0500Z/
OSAGE OK-PAWNEE OK-
1102 PM CDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN PAWNEE AND OSAGE COUNTIES...
AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED NEAR
APPERSON...7 MILES EAST OF RALSTON AND 6 MILES WEST OF PAWNEE...
MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEBB CITY...
PAWNEE...SKEDEE...SHIDLER...BLACKBURN...WYNONA...HOMINY...
CLEVELAND...PERSHING...OSAGE AND PAWHUSKA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3650 9618 3678 9636 3681 9670 3670 9702
3650 9704 3626 9682 3629 9640
$$000
WWUS54 KTSA 250414
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT FRI AUG 24 2007
OKC113-117-250423-
/O.CAN.KTSA.SV.W.0177.000000T0000Z-070825T0500Z/
OSAGE OK-PAWNEE OK-
1113 PM CDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PAWNEE AND OSAGE
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THESE STORMS ACROSS WESTERN SECTIONS OF PAWNEE AND OSAGE
COUNTIES.
LAT...LON 3650 9618 3678 9636 3681 9670 3670 9702
3650 9704 3626 9682 3629 9640
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 9:12 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 24, 9:12 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT FRI AUG 24 2007 .UPDATE... && .DISCUSSION... A COLD FRONT CONTINUES TO SLOWLY PROGRESS TOWARD THE REGION. ONE LARGE AREA OF OUTFLOW-INDUCED THUNDERSTORMS HAS ALREADY MOVED ACROSS THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING. CURRENTLY... NEW STORMS ARE DEVELOPING FROM OSAGE TO OKFUSKEE COUNTIES AND PROGRESSING EASTWARD. HAVE ADJUSTED POP ALIGNMENT FOR THE REMAINDER OF THE OVERNIGHT HOURS BASED UPON RADAR TRENDS. HAVE ADJUSTED MANY HOURLY GRIDS BUT HAVE NOT CHANGED FORECAST MINIMUM TEMPERATURES. OVERNIGHT LOWS WILL BE SOMEWHAT RAINFALL DEPENDENT. TULSA INTERNATIONAL AIRPORT AND RIVERSIDE AIRPORT HAVE ALREADY REACHED THEIR FORECAST MINIMUMS IN RAIN COOLED AIR. EXPECT THAT THEY WILL TEND TO RISE OR REMAIN STEADY FROM HERE. UPDATED PRODUCTS HAVE ALREADY BEEN SENT. && .PREV DISCUSSION... /ISSUED 230 PM CDT FRI AUG 24 2007/ DISCUSSION... THUNDERSTORMS HAVE CONTINUED TO DEVELOP MOST OF THE DAY FROM WRN INTO NERN OK...ALONG/NEAR OLD OUTFLOW BOUNDARY AND BROAD ZONE OF DIFFERENTIAL HEATING. PERSISTENT CLOUD COVER HAS HELD DOWN INSTABILITY SOME...BUT AREAS ACROSS NE OK SHOULD HAVE THE BEST LATE AFTERNOON SHEAR (0-6KM AROUND 35-40 KTS). ACCORDINGLY...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE REMAINDER OF THE DAY. WILL ALSO NEED TO KEEP AN EYE ON THE HEAVY RAINFALL POTENTIAL ACROSS NE OK. PWS ARE RUNNING AROUND 2 INCHES AND VERY IMPRESSIVE H85 MOISTURE TRANSPORT WAS NOTED ACROSS NCTNRL/NERN OK. TRAINING OF CELLS ALONG THE WEAK OUTFLOW(S) REMAINS A DISTINCT POSSIBILITY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE MOST SIGNIFICANT RAINFALL OVER THE PAST WEEK HAS REMAINED S OF THE AREA OF CONCERN...SO WE/RE NOT PLANNING ON ANY FLASH FLOOD HEADLINES AT THIS TIME. SURFACE BOUNDARY(S) EXPECTED TO PUSH INTO SE OK/WCNTRL AR BY SATURDAY. PRIMARY FOCUS FOR STORMS SHOULD REMAIN W...BUT WITH BOUNDARY ACROSS THE REGION...WILL MAINTAIN 20/30 POPS. BOUNDARY SHOULD WASH OUT BY SUNDAY...WITH SLY FLOW RETURNING. SHOULD BE ANOTHER HOT AND STICKY DAY...WITH TEMPS BOUNCING BACK INTO THE MID/UPPER 90S. EXTENDED (TUESDAY THROUGH FRIDAY)... UPPER FLOW WILL GRADUALLY BECOME MORE AMPLIFIED DURING THIS PERIOD...WITH NWLY FLOW DEVELOPING ACROSS THE REGION AS RIDGE BUILDS IN THE WRN STATES. AFTER ANOTHER HOT DAY ON TUESDAY...PLAN ON INTRODUCING LOW POPS WEDNESDAY AS WEAKNESSES IN THE UPPER FLOW APPEAR AND COLD FRONT NEARS. GFS/ECMWF IN REASONABLE AGREEMENT THAT FRONT WILL MOVE THROUGH THE AREA THURSDAY...WITH DRIER AIR FILTERING S THURSDAY NIGHT INTO FRIDAY. IF THIS HOLDS TRUE...LESS OPPRESSIVE TEMPS ARE IN THE OFFING...WITH OVERNIGHT LOWS IN THE 60S GOING INTO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TUL 74 91 73 96 / 60 20 10 10 FSM 74 94 72 98 / 40 30 10 10 MLC 75 96 70 97 / 30 30 20 10 BVO 70 89 67 94 / 80 20 10 10 FYV 69 90 65 92 / 70 30 10 10 BYV 70 89 66 92 / 80 30 10 10 MKO 72 90 71 96 / 60 20 10 10 MIO 70 90 68 93 / 80 20 10 10 F10 73 92 71 96 / 60 30 10 10 HHW 77 95 72 97 / 10 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....06
Hazardous weather outlook, Aug 24, 7:40 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT FRI AUG 24 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 740 PM CDT FRI AUG 24 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. DISCUSSION... THE INITIAL BAND OF THUNDERSTORMS WITH HEAVY RAINFALL HAS WEAKENED EARLY THIS EVENING WITH ONLY LIGHT RAIN REMAINING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THESE STORMS COULD BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL FOR HEAVY RAINFALL...PRIMARILY NORTH OF INTERSTATE 44. THE SEVERE WEATHER THREAT HAS DIMINISHED SOUTH OF INTERSTATE 44 WHERE THE EARLIER RAINFALL HAS STABILIZED THE ATMOSPHERE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...DANGEROUS HEAT POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS FROM TONIGHT MAY LINGER INTO THE DAY SATURDAY. DRY AND WARM WEATHER WILL OCCUR AS HIGH PRESSURE ALOFT WILL CONTROL THE WEATHER EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST DURING THE MIDDLE OF NEXT WEEK AS A COLD FRONT MAY MOVE INTO THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Aug 24, 5:29 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI AUG 24 2007
OKZ060-064-066-067-242330-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
529 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
SOUTHEASTERN TULSA
AT 529 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 2 MILES SOUTH OF MOUNDS TO 7 MILES SOUTH
OF SLICK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...BEGGS...BALD
HILL...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...SLICK...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9596 3594 9622 3569 9639 3574 9577
3588 9576 3616 9577Special weather statement, Aug 24, 5:33 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT FRI AUG 24 2007
ARZ002-011-242330-
CARROLL AR-MADISON AR-
533 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND NORTHERN MADISON
AT 533 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF OAK GROVE TO WESLEY...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...GEORGETOWN...OAK GROVE...HARMONY...WEATHERS...PLEASANT
RIDGE...DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...
METALTON...RUDD...CONNOR...CABANAL...RULE...COIN...URBANETTE...
GRANDVIEW...HUNTSVILLE...AURORA...WESLEY...KINGSTON...HINDSVILLE...
FORUM...MARBLE...ALABAM...CLIFTY AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9363 3601 9396 3593 9348 3646 9325Special weather statement, Aug 24, 6:55 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT FRI AUG 24 2007
OKZ068-250030-
CHEROKEE OK-
655 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 655 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF OAKS TO 14 MILES SOUTHWEST OF
SCRAPER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OAKS AND SCRAPER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3617 9510 3591 9510 3592 9481 3617 9482Local storm report, Aug 24, 7:26 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD MOUNDS 35.88N 96.06W
08/24/2007 CREEK OK LAW ENFORCEMENT
STREET FLOODING REPORTED BY MOUNDS PD.
0545 PM FLASH FLOOD BIXBY 35.94N 95.88W
08/24/2007 TULSA OK LAW ENFORCEMENT
SIGNIFICANT STREET FLOODING
0550 PM FLASH FLOOD 6 W HECTORVILLE 35.84N 96.03W
08/24/2007 OKMULGEE OK PUBLIC
WATER OVER HIGHWAY 75
0600 PM FLASH FLOOD COWETA 35.95N 95.65W
08/24/2007 WAGONER OK LAW ENFORCEMENT
SIGNIFICANT STREET FLOODING
0615 PM FLASH FLOOD PRYOR 36.31N 95.32W
08/24/2007 MAYES OK EMERGENCY MNGR
HIGHWAY 69 IN PRYOR CLOSED DUE TO HIGH WATER
&&
RBDSpecial weather statement, Aug 24, 10:06 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT FRI AUG 24 2007
OKZ054-055-250345-
OSAGE OK-WASHINGTON OK-
1006 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
CENTRAL WASHINGTON AND EASTERN OSAGE
AT 1006 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OKESA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OKESA...BARTLESVILLE AND DEWEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3682 9621 3666 9616 3668 9581 3684 9581Special weather statement, Aug 24, 10:10 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT FRI AUG 24 2007
OKZ054-059-250345-
OSAGE OK-PAWNEE OK-
1010 PM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND NORTHWESTERN PAWNEE
AT 1010 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF RALSTON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...FAIRFAX AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3655 9701 3638 9699 3639 9661 3656 9662The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:06 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Aug 24, 10:10 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| Aug 24, 10:23 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 36 min |
| Aug 24, 10:49 PM CDT | Special Weather Statement | TSA | Nowata | 41 min |
| Aug 24, 11:23 PM CDT | Special Weather Statement | TSA | Craig | 37 min |
| Aug 24, 11:26 PM CDT | Special Weather Statement | TSA | Pawnee | 49 min |
| Aug 24, 11:41 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 64 min |
| Aug 24, 11:44 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Aug 25, 12:36 AM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Aug 25, 1:13 AM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Aug 25, 1:52 AM CDT | Special Weather Statement | TSA | Nowata | 38 min |
| Aug 25, 1:56 AM CDT | Special Weather Statement | TSA | Creek | 64 min |
| Aug 25, 2:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Aug 25, 3:00 AM CDT | Special Weather Statement | TSA | Adair | 60 min |
| Aug 25, 3:25 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 65 min |
| Aug 25, 5:30 AM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Aug 25, 5:50 AM CDT | Special Weather Statement | TSA | Latimer | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.